# SDR 9900183263

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Binding
- Location: Aft Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO CATER AIRCRAFT, IT WAS REPORTED THAT THE AFT RIGHT CABIN DOOR WOULD NOT FULLY OPEN AND LATCH.  MAINTENANCE REPLACED THE DOOR DAMPER/ASSIST CYLINDER, OPERATIONAL CHECK OK.
